# SDR SWAA2015051839758

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 26,344 hours, 11,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100SWA
- Part serial: 45065
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT INOPERATIVE.  R & R CHARGER IAW AMM.
